Alert archive / Texas / Lake Wind Advisories in 2021

Lake Wind Advisory 2, NWS Shreveport, LA

January 29, 20214 states

NWS Shreveport, LA issued this lake wind advisory at Jan 29, 2021, 2:13 PM CST for 4 states. It took effect at Jan 30, 2021, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2021, 2:13 PM CST (20:13 UTC)
In effect from
Jan 30, 2021, 9:00 AM CST
Expired
Jan 30, 2021, 6:00 PM CST
In force
9 hr
Issued by
NWS Shreveport, LA
All 33 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 67 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

082 
WWUS74 KSHV 292013
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
213 PM CST Fri Jan 29 2021

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-300415-
/O.NEW.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Idabel, Broken Bow, Clarksville, 
Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, 
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, 
Rusk, Henderson, and Carthage
213 PM CST Fri Jan 29 2021

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY...

* WHAT...South winds 10 to 15 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and northeast Texas.

* WHEN...From 9 AM to 6 PM CST Saturday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

44
5 follow-up statements
005 
WWUS74 KSHV 300404
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1004 PM CST Fri Jan 29 2021

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-301300-
/O.CON.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Idabel, Broken Bow, Clarksville, 
Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, 
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, 
Rusk, Henderson, and Carthage
1004 PM CST Fri Jan 29 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts as high as 30 to 35 
  mph expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and northeast Texas.

* WHEN...From 9 AM to 6 PM CST Saturday.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

19
611 
WWUS74 KSHV 301004
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
404 AM CST Sat Jan 30 2021

LAZ010-TXZ152-153-301815-
/O.EXA.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
De Soto-Nacogdoches-Shelby-
Including the cities of Mansfield, Stonewall, Logansport, 
Nacogdoches, and Center
404 AM CST Sat Jan 30 2021

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...South winds 10 to 15 mph expected.

* WHERE...In Louisiana, De Soto Parish. In Texas, Nacogdoches 
  County and Shelby County.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-301815-
/O.CON.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Idabel, Broken Bow, Clarksville, 
Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, 
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, 
Rusk, Henderson, and Carthage
404 AM CST Sat Jan 30 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and northeast Texas.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

20
092 
WWUS74 KSHV 301147
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
547 AM CST Sat Jan 30 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-302000-
/O.CON.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, 
Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler,
Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, 
Nacogdoches, and Center
547 AM CST Sat Jan 30 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

20
723 
WWUS74 KSHV 301148
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
548 AM CST Sat Jan 30 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-310000-
/O.CON.KSHV.LW.Y.0002.210130T1500Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, 
Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler,
Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, 
Nacogdoches, and Center
548 AM CST Sat Jan 30 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$
824 
WWUS74 KSHV 302010
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
210 PM CST Sat Jan 30 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-310000-
/O.CON.KSHV.LW.Y.0002.000000T0000Z-210131T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, 
Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler,
Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, 
Nacogdoches, and Center
210 PM CST Sat Jan 30 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and east and northeast 
  Texas.

* WHEN...From 9 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

44

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Jan 29, 11:27 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 29, 11:27 AM CST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1127 AM CST Fri Jan 29 2021

.AVIATION...

VFR conditions will be present for most of the afternoon, and into
tomorrow morning before MVFR ceilings begin to move in. These
ceilings will be associated with an approaching cold front, and
SHRA can be expected to move west to east all day Saturday.
Reduced visibilities may be possible, and drops into IFR ceilings
may also be possible with some of the heaviest rain activity.

/44/

&&

.PREV DISCUSSION... /issued 1017 AM CST Fri Jan 29 2021/

UPDATE...

No update is need for the overnight forecast package at this time.

/44/

PREV DISCUSSION... /issued 350 AM CST Fri Jan 29 2021/

SHORT TERM.../Today through Saturday/

Dry conditions to remain today as an upper level ridge remains
over the region and a large section of the CONUS. Despite the
partly to mostly cloudy conditions today, as cirrus streams across
the region, expect slightly warmer temperatures as southerly
winds return. Afternoon highs will top out in the upper 50s to
lower 60s areawide. The upper flow will become southwesterly late
this evening as the upper ridge slides east of the region ahead
of an approaching upper trough. With increasing cloud cover and
southerly winds across the region, expect warmer overnight lows
with temperatures on Saturday morning in the mid to upper 40s.

The deep upper trough and an associated surface low, with a cold
front/dryline trailing southward, will be over the Texas/Oklahoma
Panhandle around sunrise Saturday. The surface pressure gradient
will tighten ahead of this system resulting in strong and gusty
south-southwest winds across the region on Saturday. Winds speeds
will likely be near or just above Lake Wind Advisory criteria
across most of the CWA, with gusts up to 30-35 mph. This will
also lead to increased warm air advection and warmer temperatures
as Saturday highs will warm into the mid 60s to lower 70s.

The sfc low will move northeastward on Saturday as the trough/cold
front moves eastward. Convection is expected to develop ahead of
the dryline and will likely move into the region by mid morning
and slowly move through the region throughout the day. The best
coverage and heaviest precip amounts should be north of the
forecast area in Oklahoma and Arkansas where the better large
scale forcing will be due to the proximity of the upper trough and
surface low. Not expecting severe weather at this time as
instability will be limited with this system. /20/

LONG TERM.../Saturday Night through Thursday Night/

By Saturday evening, the amplified upper trough/closed low will have
quickly shifted NE over MO, with the trailing dry line mixing E to
along the OK/AR border into ECntrl TX. The short term progs are in
good agreement with this bndry slowly easing E into Cntrl AR into
extreme NW LA/E TX Saturday evening, although deep lyr dry air will
continue to entrain E of the dry line beneath the upper trough and
thus tapering the sct SHRA from W to E during the evening. Given the
dry air entrainment and weakening forcing aloft with the departure
of the upper trough axis, have toned down the NBM pops Saturday
evening to chance across the Ern sections of Ncntrl LA, with any
remaining SHRA exiting the area by or shortly after 06Z Sunday. The
dryline itself will be overtaken early Sunday by a cold front, which
will exit the region by daybreak. Cooler and drier air will spill SE
in wake of the fropa Sunday, although a lingering pressure gradient
will result in brisk NW winds Sunday before they decouple Sunday
evening as sfc ridging over the Cntrl/Srn Plains slowly builds SE
into the region. Some post-frontal stratocu may spill S into
portions of extreme SE OK/SW AR and eventually NE LA Sunday, before
clearing Sunday evening. This will set the stage for near to
subfreezing temps Sunday night over SE OK/much of SW AR, with
seasonal temps returning Monday with sfc ridging settling SE over
the region.

While a NW flow aloft will continue into Tuesday, upper ridging will
begin to nudge E from the Plains into the Midwest/MS Valley into
ECntrl TX, with a SE low level flow returning on the backside of the
departing sfc ridge as it shifts E of the Lower MS Valley. An
enhanced Srly low level flow will commence by Wednesday, with a more
discernible warming trend expected areawide. While low level moisture
advection will increase Wednesday, considerable variability exists
with regards to the Ewd progression of a longwave trough from the
Rockies out into the Midwest/Plains by mid or late week. The
GFS/Canadian are in reasonable agreement with a more progressive
trough/closed low passage into the Midwest Wednesday night, with a
trailing cold front entering the region Thursday morning, and SHRA
quickly increasing along/ahead of the front/trough. Meanwhile, the
ECMWF is much slower and quicker to close the low off Wednesday
afternoon as it enters the Four Corners Region by early Thursday,
and is also slower with the onset of SHRA Thursday afternoon, before
slowly marching E across the area Thursday night/Friday morning.
Have sided the pop forecast closer to the ensembles/NBM, with
isolated to widely sct warm advection SHRA increasing Wednesday
night over all but the Ern zones, with an increase in sct convection
expected Thursday through Thursday night. Have trended pops in the
chance category through this period, lower than the likely pops
advertised by the NBM given the considerable spread in solutions.
Temps in the latter portion of the long term period will be
dependent on the speed of the fropa moving through the region late
next week.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  48  67  45  57 /  10  80  10   0
MLU  44  66  48  58 /  10  60  50   0
DEQ  46  65  38  53 /  20  90   0   0
TXK  48  67  41  54 /  20  70  10   0
ELD  44  63  43  56 /  10  90  20   0
TYR  51  71  43  57 /  10  70   0   0
GGG  49  70  43  56 /  10  70   0   0
LFK  51  70  48  61 /  10  60  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15/20/44
Hazardous weather outlook, Jan 29, 6:03 AM CST, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
603 AM CST Fri Jan 29 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
603 AM CST Fri Jan 29 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous showers and possibly a few isolated
thunderstorms will increase across the region Saturday ahead of a
strong upper level storm system and associated dry line. While no
severe thunderstorms are anticipated, windy conditions are
expected as southerly winds increase to 15-25 mph with higher
gusts across much of the area. Additional showers will also
increase over the region Thursday ahead of the next upper level
storm system and associated cold front.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed through tonight.

15

Nearby

Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Arkansas, 2021Lake Wind Advisories in Louisiana, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.